MathSciNet Relay Station
MathSciNet bibliographic data
MR928521 20B05
Liebeck, Martin W.; Praeger, Cheryl E.; Saxl, Jan On the $2$-closures of finite permutation groups. J. London Math. Soc. (2) 37 (1988), no. 2, 241–252.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement